Digestive enzymes reduces GLP side-effects

Johnny D

Explorer
Joined
Apr 25, 2026
Messages
101
Reaction score
42
Location
Toronto, Ontario, Canada
Taking digestive enzymes has made a big difference in cutting down my Ozempic side-effects.

After a few days without them, my side-effects flared up; once I went back on them, those side-effects went away.

Make sure you pick a quality brand and take it immediately after breakfast.

Never take them when your stomach is empty!!
 
I have to agree with this. Around 7 months on tirz at this point, and these days the GI issues have mostly settled down for me — though when I was just starting out, digestive enzymes made a huge difference.

On top of that, I've noticed that taking Magnesium oxide every day really helps too.
 
I partly agree with this. The type of GI trouble you get from GLP-1s makes a big difference.

When your symptoms come from digestion slowing down, such as food sitting heavy, bloating, reflux, or that backed-up feeling, digestive enzymes may really be useful. On the other hand, if your problem runs the other way and things pass through you too fast, they probably won't do much.

Another thing I've seen: digestive enzymes can ease that heavy, slow-digestion sensation, yet they may also make you feel somewhat hungrier. So for certain situations I think they can be a good fit, but certainly not every one; in my case they didn't work, for the reasons I mentioned above.
 
I take ginger, papaya, prebiotics and probiotics every single day. My job is at a sewage plant. Thanks to these, I get through each day without any GI issues whatsoever. My reta dose is 4mg.
 
My sulphur burps disappeared entirely after I started taking Acidophilus daily. Digestive enzymes are something I still haven't tried. Good to know they do the job — thanks for mentioning it.
 
Nothing I've attempted has made any difference to the GI problems from Tirz — and I've attempted literally everything. The only thing that has helped is time. The constipation, though, never lets up, and I've made peace with the idea that it stays as long as I'm on this medication. That means stopping is simply a question of when. I still have 5 injections to go, and after those I'm most likely done.
 
rkbleddyn said:

Nothing I've attempted has made any difference to the GI problems from Tirz — and I've attempted literally everything. The only thing that has helped is time. The constipation, though, never lets up, and I've made peace with the idea that it stays as long as I'm on this medication. That means stopping is simply a question of when. I still have 5 injections to go, and after those I'm most likely done.
What about Metamucil, or Iberogast??
 
Johnny D said:

Taking digestive enzymes has made a big difference in cutting down my Ozempic side-effects.

After a few days without them, my side-effects flared up; once I went back on them, those side-effects went away.

Make sure you pick a quality brand and take it immediately after breakfast.

Never take them when your stomach is empty!!

Which enzymes are those?
 
Johnny D said:

rkbleddyn said:

Nothing I've attempted has made any difference to the GI problems from Tirz — and I've attempted literally everything. The only thing that has helped is time. The constipation, though, never lets up, and I've made peace with the idea that it stays as long as I'm on this medication. That means stopping is simply a question of when. I still have 5 injections to go, and after those I'm most likely done.
What about Metamucil, or Iberogast??
Right. The most recent product I gave a shot — MagO7, taken yesterday evening — had no effect either.
 
eidos said:

Johnny D said:

Taking digestive enzymes has made a big difference in cutting down my Ozempic side-effects.

After a few days without them, my side-effects flared up; once I went back on them, those side-effects went away.

Make sure you pick a quality brand and take it immediately after breakfast.

Never take them when your stomach is empty!!

Which enzymes are those?
Look for a product that contains Betaine HCl (supports stomach acid and protein breakdown), Pancreatin (which combines amylase, protease, and lipase), Ox Bile (helps with fat digestion), and fruit-based enzymes such as Bromelain and Papain.
 
Johnny D said:

eidos said:

Johnny D said:

Taking digestive enzymes has made a big difference in cutting down my Ozempic side-effects.

After a few days without them, my side-effects flared up; once I went back on them, those side-effects went away.

Make sure you pick a quality brand and take it immediately after breakfast.

Never take them when your stomach is empty!!

Which enzymes are those?
Look for a product that contains Betaine HCl (supports stomach acid and protein breakdown), Pancreatin (which combines amylase, protease, and lipase), Ox Bile (helps with fat digestion), and fruit-based enzymes such as Bromelain and Papain.
Wow, you really brought out the big guns!
 
rkbleddyn said:

Johnny D said:

rkbleddyn said:

Nothing I've attempted has made any difference to the GI problems from Tirz — and I've attempted literally everything. The only thing that has helped is time. The constipation, though, never lets up, and I've made peace with the idea that it stays as long as I'm on this medication. That means stopping is simply a question of when. I still have 5 injections to go, and after those I'm most likely done.
What about Metamucil, or Iberogast??
Right. The most recent product I gave a shot — MagO7, taken yesterday evening — had no effect either.
Take 1,000mg of vitamin C following breakfast, lunch, and dinner.

Be certain it is calcium ascorbate, otherwise diarrhea may occur
 
rkbleddyn said:

Johnny D said:

rkbleddyn said:

Nothing I've attempted has made any difference to the GI problems from Tirz — and I've attempted literally everything. The only thing that has helped is time. The constipation, though, never lets up, and I've made peace with the idea that it stays as long as I'm on this medication. That means stopping is simply a question of when. I still have 5 injections to go, and after those I'm most likely done.
What about Metamucil, or Iberogast??
Right. The most recent product I gave a shot — MagO7, taken yesterday evening — had no effect either.

There's a single supplement I came across, Oxy-Tone, which combines magnesium oxide, vitamin C, and potassium. That mixture might be beneficial. For me it outperformed Mag07. As far as I can tell, the MagO7 doesn't include calcium.

And naturally, the basic step — drink enough fluids. If you're dehydrated, pretty much nothing will work against constipation!
 
bk0004 said:

rkbleddyn said:

Johnny D said:

rkbleddyn said:

Nothing I've attempted has made any difference to the GI problems from Tirz — and I've attempted literally everything. The only thing that has helped is time. The constipation, though, never lets up, and I've made peace with the idea that it stays as long as I'm on this medication. That means stopping is simply a question of when. I still have 5 injections to go, and after those I'm most likely done.
What about Metamucil, or Iberogast??
Right. The most recent product I gave a shot — MagO7, taken yesterday evening — had no effect either.

There's a single supplement I came across, Oxy-Tone, which combines magnesium oxide, vitamin C, and potassium. That mixture might be beneficial. For me it outperformed Mag07. As far as I can tell, the MagO7 doesn't include calcium.

And naturally, the basic step — drink enough fluids. If you're dehydrated, pretty much nothing will work against constipation!

Each day I go through 5-6 bottles of spring water, 500ml apiece. To my mind that should be enough, so hydration doesn't seem to be the problem, and I'm not sure...
 
Back
Top